# SDR A6WA201643761

- Difficulty date: April 8, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,357 hours, 30,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R352891
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM OTBD LANDING AT LBL 27 HAS CORROSION, BETWEEN FS 605.00 & 621.00  IN THE CARGO BAY.  REPAIRED FLOORBEAM OTBD LANDING IAW EA CRJ253-00349 REV IR DATED 04 05 2016.
